# SDR FDEA201810313063

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,830 hours, 17,678 cycles
- System (JASC): 3244 · Tire
- Part: Transmitter
- Part number: 4305990020
- Part serial: 7451
- Condition: Failed
- Location: Nlg
- Part time: 4,432 hours, 1,361 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"TIRE FAIL" ANNUNCIATED WHEN LEVELING AT FL350 LEFT NOSE WHEEL INDICATED LOW PRESS THEN TIRE FAIL. REMOVED AND REPLACED LT NOSE WHEEL TIRE PRESS TRANS, REF AMM 32-46-04-4, OPS CHKD GOOD.
